| Model Number |
4FC12 |
| Medical Device Problem Codes |
Gas/Air Leak (2946); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, air ingress was noted when advancing the balloon catheter into the sheath.The integrity of the hemostatic valve was in question.The case was completed with cryo.No patient complications have been reported as a result of this event.